Comments on the completeness of order complements and on the Prüfer numbers
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 65-73.
@article{AFST_1989_5_10_1_65_0,
     author = {Dokas, Labros and Stabakis, John},
     title = {Comments on the completeness of order complements and on the {Pr\"ufer} numbers},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {65--73},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {1},
     year = {1989},
     zbl = {0657.06006},
     mrnumber = {1425744},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_1_65_0/}
}
TY  - JOUR
AU  - Dokas, Labros
AU  - Stabakis, John
TI  - Comments on the completeness of order complements and on the Prüfer numbers
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1989
DA  - 1989///
SP  - 65
EP  - 73
VL  - Ser. 5, 10
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1989_5_10_1_65_0/
UR  - https://zbmath.org/?q=an%3A0657.06006
UR  - https://www.ams.org/mathscinet-getitem?mr=1425744
LA  - en
ID  - AFST_1989_5_10_1_65_0
ER  - 
Dokas, Labros; Stabakis, John. Comments on the completeness of order complements and on the Prüfer numbers. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 10 (1989) no. 1, pp. 65-73. http://www.numdam.org/item/AFST_1989_5_10_1_65_0/

[1] Dokas (L.).- Certains complétés des ensembles ordonnés munit d'opérations. Complété de KRASNER, C.R.Acad. Paris, t. 256, 1963, p. 3937-39. | MR 160736 | Zbl 0158.01605

[2] Erne (M.). - Posets isomorphic to their extensions, Order, t. 2, 1985, p. 199-210. | MR 815865 | Zbl 0575.06003

[3] Fuchs (L.). - Infinite Abelian Groups, Tomes I, II, Academic Press N. York London 1973. | MR 349869 | Zbl 0209.05503

[4] Redei (L.).- Algebra., Pergamon Press. Oxford, 1967. | Zbl 0191.00502

[5] Stratigopoulos (D.), Stabakis (J.).- Sur les ensembles ordonnés (f*-coupes), C.R.Acad. Paris, t. 285, 1977, p. 81-84. | MR 441733 | Zbl 0362.06006